Spectral Picard–Vessiot fields for Algebro-geometric Schrödinger operators
[Corps spectraux de Picard–Vessiot pour les opérateurs de Schrödinger algébro-géométriques]
Annales de l'Institut Fourier, Online first, 38 p.

Ce travail est une étude Galoisienne du problème spectral LΨ=λΨ, pour les opérateurs différentiels algébro-géométriques du second ordre L, avec des coefficients dans un corps différentiel, dont le corps de constantes C est algébriquement clos et de caractéristique zéro. Notre approche considère le paramètre spectral λ une variable algébrique sur C, ce qui amène à considérer un nouveau corps de coefficients pour L-λ, dont le corps de constantes est le champ C(Γ) de la courbe spectrale Γ. Puisque C(Γ) n’est plus algébriquement clos, le besoin se fait sentir d’une nouvelle structure algébrique, générée par les solutions du problème spectral sur Γ, appelée « Corps spectral de Picard–Vessiot » de L-λ. On prouve un théorème d’existence en utilisant l’algèbre différentielle, permettant de retrouver la théorie classique de Picard–Vessiot pour chaque λ=λ 0 . Pour les courbes spectrales rationnelles, on établit le cadre algébrique approprié pour résoudre LΨ=λΨ de manière analytique et pour utiliser l’intégration symbolique. Nous illustrons nos résultats pour les solitons de Rosen-Morse.

This work is a Galoisian study of the spectral problem LΨ=λΨ, for an algebro-geometric second order differential operators L, with coefficients in a differential field, whose field of constants C is algebraically closed and of characteristic zero. Our approach regards the spectral parameter λ as an algebraic variable over C, forcing the consideration of a new field of coefficients for L-λ, whose field of constants is the field C(Γ) of the spectral curve Γ. Since C(Γ) is no longer algebraically closed, the need arises of a new algebraic structure, generated by the solutions of the spectral problem over Γ, called “Spectral Picard–Vessiot field” of L-λ. An existence theorem is proved using differential algebra, allowing to recover classical Picard–Vessiot theory for each λ=λ 0 . For rational spectral curves, the appropriate algebraic setting is established to solve LΨ=λΨ analytically and to use symbolic integration. We illustrate our results for Rosen-Morse solitons.

Reçu le :
Révisé le :
Accepté le :
Première publication :
DOI : https://doi.org/10.5802/aif.3425
Classification : 12H05,  34M15
Mots clés : Extension de Picard–Vessiot, extension liouvillienne, opérateur algébro-géométrique, courbe spectrale
@unpublished{AIF_0__0_0_A22_0,
     author = {Morales, Juan J. and Rueda, Sonia L. and Zurro, Maria-Angeles},
     title = {Spectral {Picard{\textendash}Vessiot} fields for {Algebro-geometric} {Schr\"odinger} operators},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2021},
     doi = {10.5802/aif.3425},
     language = {en},
     note = {Online first},
}
TY  - UNPB
AU  - Morales, Juan J.
AU  - Rueda, Sonia L.
AU  - Zurro, Maria-Angeles
TI  - Spectral Picard–Vessiot fields for Algebro-geometric Schrödinger operators
JO  - Annales de l'Institut Fourier
PY  - 2021
DA  - 2021///
PB  - Association des Annales de l’institut Fourier
N1  - Online first
UR  - https://doi.org/10.5802/aif.3425
DO  - 10.5802/aif.3425
LA  - en
ID  - AIF_0__0_0_A22_0
ER  - 
%0 Unpublished Work
%A Morales, Juan J.
%A Rueda, Sonia L.
%A Zurro, Maria-Angeles
%T Spectral Picard–Vessiot fields for Algebro-geometric Schrödinger operators
%J Annales de l'Institut Fourier
%D 2021
%I Association des Annales de l’institut Fourier
%Z Online first
%U https://doi.org/10.5802/aif.3425
%R 10.5802/aif.3425
%G en
%F AIF_0__0_0_A22_0
Morales, Juan J.; Rueda, Sonia L.; Zurro, Maria-Angeles. Spectral Picard–Vessiot fields for Algebro-geometric Schrödinger operators. Annales de l'Institut Fourier, Online first, 38 p.

[1] Acosta-Humánez, Primitivo B.; Morales-Ruiz, Juan J.; Weil, Jacques-Arthur Galoisian approach to integrability of Schrödinger equation, Rep. Math. Phys., Volume 67 (2011) no. 3, pp. 305-374 | Article | Zbl 1238.81090

[2] Arreche, Carlos E. On the computation of the parameterized differential Galois group for a second-order linear differential equation with differential parameters, J. Symb. Comput., Volume 75 (2016), pp. 25-55 | Article | MR 3451330 | Zbl 1338.34167

[3] Beardon, Alan F.; Ng, T. W. Parametrizations of algebraic curves, Ann. Acad. Sci. Fenn., Math., Volume 31 (2006) no. 2, pp. 541-554 | MR 2248830

[4] Belokolos, Eugene D.; Bobenko, Alexander I.; Enolskiĭ, Viktor Z.; Its, Alexander R.; Matveev, Vladimir B. Algebro-geometric approach in the theory of integrable equations, Springer Series in Nonlinear Dynamics, Springer, 1994

[5] Braveman, Alexander; Etingof, Pavel; Gaitsgory, Dennis Quantum integrable systems and differential Galois theory, Transform. Groups, Volume 2 (1997), pp. 31-56 | MR 1439245

[6] Brezhnev, Yurii V. On the uniformization of algebraic curves, Mosc. Math. J., Volume 8 (2008) no. 2, pp. 233-2716 | Article | MR 2462436

[7] Brezhnev, Yurii V. Spectral/quadrature duality: Picard–Vessiot theory and finite-gap potentials, Algebraic aspects of Darboux transformations, quantum integrable systems and supersymmetric quantum mechanics (Contemporary Mathematics), Volume 563, American Mathematical Society, 2012, pp. 1-31 | MR 2905627 | Zbl 1248.81032

[8] Brezhnev, Yurii V. Elliptic solitons, Fuchsian equations, and algorithms, St. Petersbg. Math. J., Volume 24 (2013) no. 4, pp. 555-574 | Article | MR 3088006 | Zbl 1276.35052

[9] Bronstein, Manuel Symbolic integration I: Transcendental functions (Vol. 1), Springer Science & Business Media, Springer, 2013

[10] Burchnall, J. L.; Chaundy, Theodore W. Commutative ordinary differential operators, Proc. Lond. Math. Soc., Volume 21 (1923), pp. 420-440 | Article | MR 1575373 | Zbl 49.0311.03

[11] Burchnall, J. L.; Chaundy, Theodore W. Commutative ordinary differential operators II. The identity P n =Q m , Proc. R. Soc. Lond., Volume 134 (1931), pp. 471-485 | Zbl 0003.25701

[12] Cassidy, Phyllis J.; Singer, Michael F. Galois theory of parameterized differential equations and linear differential algebraic groups, Differential equations and quantum groups (IRMA Lectures in Mathematics and Theoretical Physics), Volume 9, European Mathematical Society, 1991, pp. 113-157 | Zbl 1356.12004

[13] Chardin, Marc Differential resultants and subresultants, Fundamentals of computation theory (Lecture Notes in Computer Science), Volume 529, Springer, 1991, pp. 471-485 | MR 1136080 | Zbl 0925.12002

[14] Cox, David; Little, John; O’Shea, Donal Ideals, varieties and algorithms. An introduction to computational algebraic geometry and commutative algebra, Undergraduate Texts in Mathematics, Springer, 2007 | Zbl 1118.13001

[15] Crespo, Teresa; Hajto, Zbigniew Algebraic groups and differential Galois theory, Graduate Studies in Mathematics, 122, American Mathematical Society, 2011

[16] Dickey, Leonid A. Soliton equations and Hamiltonian systems, Advanced Series in Mathematical Physics, 26, World Scientific, 2003 | Article

[17] Drach, Jules Détermination des cas de réduction de l’équation différentielle d 2 y dx 2 =[ϕ(x)+h]y, C. R. Math. Acad. Sci. Paris, Volume 168 (1919) no. 1, pp. 47-50

[18] Drach, Jules Sur l’intégration par quadrature de l’équation d 2 y dx 2 =[ϕ(x)+h]y, C. R. Math. Acad. Sci. Paris, Volume 168 (1919), pp. 337-340

[19] Gardner, Clifford S.; Greene, John M.; Kruskal, Martin D.; Miura, Robert M. Method for solving the Korteweg–de Vries equation, Phys. Rev. Lett., Volume 19 (1967) no. 19, pp. 1095-1097 | Article | Zbl 1061.35520

[20] Gel’fand, Israil’ M.; Dikii, Leonid A. Asymptotic behaviour of the resolvent of Sturm–Liouville equations and the algebra of the Korteweg–de Vries equations, Russ. Math. Surv., Volume 30 (1975) no. 5, pp. 77-113 | Zbl 0334.58007

[21] Gesztesy, Fritz; Holden, Helge Soliton equations and their algebro-geometric solutions: Volume 1, (1+1)-dimensional continuous models, Cambridge Studies in Advanced Mathematics, 79, Cambridge University Press, 2003 | Article

[22] Goodearl, Kenneth R. Centralizers in differential, pseudo-differential and fractional differential operator rings, Rocky Mt. J. Math., Volume 13 (1983) no. 4, pp. 573-618 | Zbl 0532.16002

[23] Grigorenko, N. V. Algebraic-geometric operators and Galois differential theory, Ukr. Math. J., Volume 61 (2009), pp. 14-29 | Article | MR 2562188 | Zbl 1224.34289

[24] Halphen, Georges H. Traité des fonctions elliptiques et de leurs applications, Gauthier-Villars, 1886

[25] Hardouin, Charlotte; Minchenko, Andrei; Ovchinnikov, Alexey Calculating differential Galois groups of parametrized differential equations, with applications to hypertranscendence, Math. Ann., Volume 368 (2017), pp. 587-632 | Article | MR 3651584 | Zbl 1425.12006

[26] Harris, Joe Algebraic geometry. A first course, Graduate Texts in Mathematics, Springer, 1992 no. 133 | Article | Zbl 0779.14001

[27] Hermite, Charles Sur l’équation de Lamé, Oeuvres of Charles Hermite, III, Gauthier-Villars, 1912

[28] Hille, Einar Ordinary differential equations in the complex domain, Pure and Applied Mathematics, John Wiley & Sons, 1976

[29] Kaplansky, Irving An introduction to differential algebra, Hermann, 1976

[30] Kolchin, Ellis R. Differential algebra and algebraic groups, Pure and Applied Mathematics, Academic Press Inc., 1973 no. 54 | Zbl 0264.12102

[31] Krichever, Igor’ M. Integration of nonlinear equations by the methods of algebraic geometry, Funct. Anal. Appl., Volume 11 (1977), pp. 12-26 | Article | MR 494262 | Zbl 0368.35022

[32] Krichever, Igor’ M. Commutative rings of ordinary linear differential operators, Funct. Anal. Appl., Volume 12 (1978) no. 3, pp. 175-185 | Article | MR 509381 | Zbl 0408.34008

[33] Krichever, Igor’ M.; Novikov, Sergei P. Holomorphic fiberings and nonlinear equations. Finite zone solutions of rank 2, Dokl. Akad. Nauk SSSR, Volume 247 (1979), pp. 33-37 translation in Sov. Math., Dokl. 20 (1979), p. 650-654 | Zbl 0434.35078

[34] Krichever, Igor’ M.; Novikov, Sergei P. Holomorphic bundles over algebraic curves and nonlinear equations, Russ. Math. Surv., Volume 35 (1980) no. 6, pp. 53-79 | Article | MR 601756 | Zbl 0501.35071

[35] Li, Ziming A subresultant theory for Ore polynomials with applications, Proceedings of the 1998 international symposium on symbolic and algebraic computation, ACM Press, 1998, pp. 132-139 | MR 1805177 | Zbl 0922.16015

[36] Łojasiewicz, Stanisław Introduction to complex analytic geometry, Birkhäuser, 1991 | Article

[37] Matveev, Vladimir B. 30 years of finite-gap integration theory, Philos. Trans. R. Soc. Lond., Ser. A, Volume 366 (2008), pp. 837-875 | MR 2377678 | Zbl 1153.37419

[38] McCallum, Scott; Winkler, Franz Resultants: algebraic and differential, Techn. Rep. J. Kepler University (2018), RISC18-08, 21 pages

[39] Mitschi, Claude; Singer, Michael F. Monodromy groups of parameterized linear differential equations with regular singularities, Bull. Lond. Math. Soc., Volume 44 (2011) no. 5, pp. 913-930 | Article | MR 2975151 | Zbl 1254.34124

[40] Morales-Ruiz, Juan J. Differential Galois theory and non-integrability of Hamiltonian systems, Progress in Mathematics, 179, Birkhäuser, 1999 | Article

[41] Morales-Ruiz, Juan J. Picard–Vessiot theory and integrability, J. Geom. Phys., Volume 87 (2015), pp. 314-343 | Article | MR 3282377 | Zbl 1372.12006

[42] Morales-Ruiz, Juan J.; Rueda, Sonia L.; Zurro, Maria-Angeles Factorization of KdV Schrödinger operators using differential subresultants, Adv. Appl. Math., Volume 120 (2020), 102065, 31 pages | Zbl 1444.14064

[43] Motonaga, Shoya; Yagasaki, Kazuyuki Nonintegrability of parametrically forced nonlinear oscillators, Regul. Chaotic Dyn., Volume 23 (2018) no. 3, pp. 291-303 | Article | MR 3811820 | Zbl 1402.37068

[44] Mumford, David An algebro-geometric construction of commuting operators and of solutions to the Toda lattice equation, Korteweg de Vries equation and related non-linear equations, Proceedings of the international symposium on algebraic geometry (Kyoto, 1977), Kinokuniya Book Store, 1978, pp. 115-153

[45] Novikov, Sergei P. The periodic problem for the Korteweg–de Vries equation, Funct. Anal. Appl., Volume 8 (1974) no. 3, pp. 236-246 | Article | Zbl 0299.35017

[46] Olver, Peter J. Applications of Lie groups to differential equations, Graduate Texts in Mathematics, 107, Springer, 1986 | Article

[47] Previato, Emma Another algebraic proof of Weil’s reciprocity, Atti Accad. Naz. Lincei, Cl. Sci. Fis. Mat. Nat., IX. Ser., Rend. Lincei, Mat. Appl., Volume 2 (1991) no. 2, pp. 167-171 | MR 1120136 | Zbl 0739.30034

[48] Previato, Emma; Rueda, Sonia L.; Zurro, Maria-Angeles Commuting ordinary differential operators and the Dixmier test, SIGMA, Symmetry Integrability Geom. Methods Appl., Volume 15 (2019), 101, 23 pages | MR 4045721 | Zbl 1432.13021

[49] van der Put, Marius; Singer, Michael F. Galois theory of linear differential equations, Grundlehren der Mathematischen Wissenschaften, 328, Springer, 2012

[50] Ritt, Joseph. F. Differential algebra, Colloquium Publications, 33, American Mathematical Society, 1950 | MR 35763

[51] Schur, Issai Über vertauschbare lineare Differentialausdrücke, Sitzungsber. Berl. Math. Ges., Volume 3 (1904) no. 8, pp. 2-8 | Zbl 36.0387.01

[52] Sendra, J. Rafael; Winkler, Franz; Pérez-Díaz, Sonia Rational algebraic curves: A computer algebra approach, Algorithms and Computation in Mathematics, Springer, 2007 no. 22 | Zbl 1129.14083

[53] Shafarevich, Igor R. Basic algebraic geometry, 1 and 2, Springer, 1994 | Article | MR 1328833

[54] Ulmer, Felix; Weil, Jacques-Arthur Note on Kovacic’s algorithm, J. Symb. Comput., Volume 22 (1996) no. 2, pp. 179-200 | Article | MR 1422145 | Zbl 0871.12008

[55] Veselov, Alexander P. On Darboux–Treibich–Verdier potentials, Lett. Math. Phys., Volume 96 (2011) no. 1, pp. 209-216 | Article | MR 2788911 | Zbl 1242.34152

[56] Weikard, Rudi On commuting differential operators, Electron. J. Differ. Equ., Volume 2000 (2000), 19, 11 pages | MR 1744086

[57] Whittaker, Edmund T.; Watson, George N. A course of modern analysis. An introduction to the general theory of infinite processes and of analytic functions; with an account of the principal transcendental functions, Cambridge University Press, 1996

[58] Wilson, George Algebraic curves and soliton equations, Geometry today (Progress in Mathematics), Volume 60, Birkhäuser, 1985, pp. 303-329 | MR 895160 | Zbl 0581.35065

Cité par Sources :